On some fixed point theorems of Deimling




Radu Precup
Babeş-Bolyai University, Department of Mathematics, Cluj-Napoca, Romania


Fixed point in cones; α-a-set contractions; weak inwardness; continuation theorem; essential mappings.

Paper coordinates

R. Precup, On some fixed point theorems of Deimling, Nonlinear Anal. Theory, Meth. Appl. 23 (1994), 1315-1320. https://doi.org/10.1016/0362-546X(94)90149-X


About this paper


Nonlinear Analysis: Theory, Methods & Applications

Publisher Name

Not available yet.

Print ISSN

Not available yet.

Online ISSN

Not available yet.

MR1310030 (96b:47059) MR: 96b:47059

Google Scholar Profile


[1] Deimling, K., Positive fixed points of weakly inward maps, Nonlinear Analysis 12, 223-226 (1988).
[2] Deimling, K., Nonlinear Functional Analysis, Springer, Berlin (1985).
[3] Dugundji, J. & Granas, A., Fixed Point Theory I. Polish Scientific Publishers, Warsaw (1982).
[4] Precup R., On the topological transversality principle, Nonlinear Analysis 20, 1-9 (1993).
[5] Precup, R., Generalized topological tranversality and existence theorems, Libertas Mathematica 11, 65-79 (1991).
[6] Deimling, K. & Chuan H.S., Fixed points of weakly inward maps in conical shells, Nonlinear Analysis 12, 227-230 (1988).
[7] Hy S. & Sun Y., Fixed point for weakly inward mappings, J. math. analysis Applic. 172, 266-273 (1993).


Related Posts